# SDR QXEA200601840

- Difficulty date: June 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 7,715 hours, 4,981 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0071
- Condition: Inoperative
- Location: Spoilers
- Part time: 7,714 hours, 4,981 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SFO - FLIGHT 2472, RETURNED TO GATE.  OUTBOARD SPOILERONS AND OUTBOARD FLIGHT SPOILER CAUTION ON TAXI OUT.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD MULTI-FUNCTION SPOILER PCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
